# SDR SWIA202163332

- Difficulty date: October 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N471CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7655
- Aircraft time: 45,058 hours, 39,328 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OB FLAP HINGE BOX AT WS.220.00 BUSHINGS AND BOLT ARE GOUGED AND REQUIRE REPLACEMENT   (C CHECK RO 12/28/2021)   REMOVED AND INSTALLED NEW SERVICABLE IB BUSHINGS AND BOLT ON RH WING OB FLAP HINGE BOX ASSY IAW CRJ 200 AMM 57-21-35-000/400-802. SEE CONTINUATION CARD FOR WORK PERFORMED.
